RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1996 Volume 109, Number 1, Pages 3–16 (Mi tmf1206)

This article is cited in 5 papers

Functional equations and renormalizations in $p$-adic field theories

M. D. Missarov

Kazan State University

Abstract: In this paper the discretization procedure of $p$-adic $\varphi^4$-theory onto hierarchical lattice is reduced to the solution of integral functional equation. The renormalization procedure and $\beta$-functions are constructed in terms of this solution.

Received: 27.02.1996

DOI: 10.4213/tmf1206


 English version:
Theoretical and Mathematical Physics, 1996, 109:1, 1249–1259

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025